Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes stomach pain with dizziness and heavy sweating after gulping pepsi?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 641 Questions
I took a large sip from a bottle of diet pepsi and as I swallowed it i felt an immediate and sever stomach pain which brought on dizziness and heavy sweating, what is this?
Posted Fri, 7 Feb 2014 in General Health
Answered by Dr. Gaurav Katiyar 1 hour later
Brief Answer: Aspartame Detailed Answer: Hi, I have gone through your query. Beverages contain a substance called Aspartame. On taking large dose suddenly it is said to trigger the pain occasionally in some persons. Its effect varies from person to person. Most of the peoples complain of Dizziness and headache after consuming diet coke or pepsi. There is another theory that is immediately broke down into its metabolites and can trigger insulin secretion which in turn lead to sudden Hypoglycemia. Heavy sweating might be due to sudden fall of your uncontrolled sugar level. It is better to avoid beverages for the time being and if not, it happens again, drink plenty of water. Some studies suggested that Aspartame can cause neurological problems like seizures, mood change, panic attacks and headache. Hope I have answered your query. If you have any further questions i will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor